Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 29, 2012, 5:13 PM EDT for Gadsden County, Leon County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2012, 5:13 PM EDT (21:13 UTC)
- Expired
- Aug 29, 2012, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 11 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1779 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
480
WWUS82 KTAE 292113
SPSTAE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 PM EDT WED AUG 29 2012
FLZ016-017-292200-
LEON FL-GADSDEN FL-
513 PM EDT WED AUG 29 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR GADSDEN AND CENTRAL
AND NORTHERN LEON COUNTIES...
* UNTIL 600 PM EDT
AT 510 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF QUINCY TO
10 MILES EAST OF WOODVILLE...OR ALONG A LINE EXTENDING FROM BLOXHAM
TO FANLEW...MOVING NORTHEAST AT 30 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3052 8404 3046 8404 3043 8408 3035 8408
3039 8465 3042 8468 3042 8471 3046 8471
3047 8474 3070 8459 3067 8401 3060 8401
3053 8398
TIME...MOT...LOC 2113Z 217DEG 27KT 3037 8467 3028 8408
$$
42-DVDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 29, 3:41 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 29, 3:41 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
341 PM EDT Wed Aug 29 2012
.SYNOPSIS...
Tropical Storm Isaac was moving slowly northwest across southern
LA this afternoon, with a weak trough extending eastward from the
storm through our forecast area. Perhaps this helped enhance
surface convergence and rainfall today? Vapor imagery and upper
air data showed deep, moist, southerly flow extending from our
region down to the tropics. The "dry slot" we experienced Tuesday
(which limited the amount and depth of deep moist convection) has
shrunk and shifted west, allowing numerous showers and isolated
thunderstorms to develop across the area today. The rain has been
very heavy at times, but the cells have been moving at about 30
MPH, preventing excessive accumulations.
&&
.NEAR TERM [through Tonight]...
Development of showers late this morning and early this afternoon
has occurred as expected, with a fairly high coverage - but with
individual showers only lasting a brief time (due to small size of
the showers and fast forward motions). PoPs remain high this
afternoon (80-90%), with a decrease this evening - focusing much
closer to the coast after 06z due to an increase in coastal
convergence. We will have to monitor a large convective band that
has developed out over the Gulf from near our shoreline to as far as
430 miles south of Tallahassee. If this band of tropical showers
feeds into our area overnight, an increase in PoPs may be warranted.
Although it is not the most likely scenario at this point, a band of
tropical showers training into coastal areas overnight would have to
be monitored for localized heavy rainfall and flooding. An abundance
of cloud cover and showers, as well as a relaxing (but still fairly
strong) pressure gradient keeping surface winds up, should place low
temperatures in the mid-70s.
.SHORT TERM [Thursday through Saturday]...
Ample deep layer moisture will persist through Thursday. The
airmass is likely to be so moist and unstable that only slight
perturbations will trigger showers. We expect there will be
plenty of such triggers, and our PoP for Thursday remains well
above average (50-70% range). As long as no training of cells
occurs, flooding is unlikely. However, this is difficult to
forecast so we will just have to monitor the radar/satellite
trends closely. Significant drying is likely Friday and Saturday
as a deep layer high pressure ridge builds quickly across FL from
the west Atlantic. We expect to see a reduction in rain chances
from east to west Friday and Saturday. By Saturday the PoP will be
down to 30% for the whole forecast area. High temperatures will
return to the lower 90s Friday and Saturday as the cloud cover and
rain diminishes.
.LONG TERM [Saturday Night through Monday]...
Our break in our fairly persistent wet pattern (which has
dominated the Tri-State area this summer) may not last very long,
as the Upper Level Ridge could move fairly quickly off to our
west, allowing the remnants of Isaac to possibly head back towards
the Southeast and re- establish the omnipresent Upper Level Trof
over the SE U.S. by early next week. This could mean yet another
period of above normal PoPs and rainfall after this weekend
through early next week.
&&
.AVIATION...
Messy ceiling forecasts on tap through the TAF cycle with moist
southerly flow off the Gulf and an abundance of tropical rain
showers. In general, kept things MVFR through much of the next 24
hours at all terminals, with some IFR ceilings at VLD 08-14z. Winds
above the surface are expected to relax enough by tonight to prevent
LLWS thresholds from being met. In the rain showers around the area
we could see gusts up to 25-30 knots and temporary IFR.
&&
.MARINE...
We dropped the advisory for the Taylor/Dixie County coastal waters
based on recent obs. However, high seas are likely to continue
over the remaining coastal waters through Thursday night, so we
extended the advisory there to cover this. Winds will actually
fall below advisory levels tonight or early Thursday. A return to
more typical late summertime levels is likely for this weekend.
Tides were still about 1 to 2 ft above normal at our coastal tide
gages, so we extended the coastal flood advisory to cover Wakulla,
Taylor, & Dixie Counties, and extended the watch through midnight
EDT to cover the next high tide cycle.
&&
.FIRE WEATHER...
Wet flag conditions look on track so far today with a high coverage
of tropical rain showers likely to produce at least 0.10" of rain
in most areas. Thus, fuel moisture levels are likely to remain
high, and minimum afternoon relative humidity should remain well
above critical thresholds for the foreseeable future.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 75 88 72 92 72 / 50 70 30 30 20
Panama City 78 86 77 89 76 / 70 70 40 30 20
Dothan 74 87 72 90 73 / 50 70 40 40 20
Albany 74 88 73 92 73 / 40 70 30 40 20
Valdosta 74 90 72 92 72 / 40 60 20 30 20
Cross City 74 90 72 92 71 / 40 40 20 30 20
Apalachicola 80 87 78 87 76 / 60 70 30 20 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...COASTAL Flood Advisory until Midnight EDT /11 PM CDT/ tonight
for Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla-South
Walton.
High Surf Advisory until 8 PM EDT /7 PM CDT/ Thursday for
Coastal Bay-Coastal Gulf-South Walton.
GM...Small Craft Advisory until 5 AM EDT Friday for Coastal waters
From Ochlockonee River to Apalachicola FL out to 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to 60
NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.
&&
LONG TERM...Gould
NEAR TERM/AVIATION/FIRE WX...Lamers
REST OF DISCUSSION...FournierHazardous weather outlook, Aug 29, 4:01 AM EDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 401 AM EDT WED AUG 29 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-300000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 401 AM EDT WED AUG 29 2012 /301 AM CDT WED AUG 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SEVERAL HAZARDS REMAIN IN EFFECT IN THE WAKE OF ISAAC. CONVERGENT BANDS ASSOCIATED WITH ISAAC WILL BRING SHOWERS AND ISOLATED THUNDERSTORMS TO THE LOCAL AREA ONCE AGAIN TODAY. WITHIN THESE BANDS THE THREAT EXISTS FOR ISOLATED FLASH FLOODING AND BRIEF TORNADOES. THESE THREATS ARE GREATEST WEST OF THE APALACHICOLA AND CHATTAHOOCHEE RIVERS. * REFER TO OUR COASTAL HAZARD MESSAGE (CFW) FOR HAZARDS NEAR THE COAST. * REFER TO OUR MARINE WEATHER MESSAGE (MWW) FOR HAZARDS ACROSS OUR GULF OF MEXICO WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ALTHOUGH WE MAY STILL BE FEELING SOME MINIMAL EFFECTS FROM ISAAC...THE THREAT FOR FLOODING AND TORNADOES WILL BE SLIGHTLY LOWER ON THURSDAY. THEREAFTER...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SPOTTERS ARE URGED TO RELAY ANY REPORTS OF FLOODING OR TORNADOES TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENTS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. HARRIGAN
In the hours before
Special weather statement, Aug 29, 2:59 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT WED AUG 29 2012
GAZ127-129-146>148-291930-
TIFT GA-BERRIEN GA-WORTH GA-COLQUITT GA-COOK GA-
259 PM EDT WED AUG 29 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR
BERRIEN...COLQUITT...COOK...SOUTHERN TIFT AND SOUTHEAST WORTH
COUNTIES...
* UNTIL 330 PM EDT
AT 256 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR MOULTRIE...OR NEAR SOUTH MOULTRIE...MOVING NORTH AT
35 MPH.
PEOPLE IN COLQUITT...COOK...SOUTHEASTERN WORTH...SOUTHERN TIFT AND
SOUTHWESTERN BERRIEN COUNTIES...INCLUDING THE CITIES OF MOULTRIE...
NORMAN PARK AND OMEGA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3103 8329 3103 8344 3105 8350 3105 8355
3107 8357 3104 8358 3103 8366 3108 8391
3143 8379 3138 8341 3137 8327 3126 8318
TIME...MOT...LOC 1859Z 199DEG 30KT 3114 8374
42-DVDSpecial weather statement, Aug 29, 3:10 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EDT WED AUG 29 2012
FLZ027-127-291945-
COASTAL WAKULLA FL-INLAND WAKULLA FL-
310 PM EDT WED AUG 29 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WAKULLA COUNTY...
* UNTIL 345 PM EDT
AT 306 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 11 MILES SOUTHWEST OF CRAWFORDVILLE...OR NEAR
SOPCHOPPY...MOVING NORTH AT 25 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3002 8457 3010 8466 3022 8468 3025 8470
3026 8473 3029 8473 3030 8471 3030 8425
3027 8424 3027 8408 3009 8407 3006 8416
3008 8419 3007 8426 3000 8436
TIME...MOT...LOC 1911Z 190DEG 22KT 3008 8446
42-DVDSpecial weather statement, Aug 29, 3:27 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EDT WED AUG 29 2012
FLZ017-292015-
LEON FL-
327 PM EDT WED AUG 29 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LEON COUNTY...
* UNTIL 415 PM EDT
AT 324 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
SHOWERS PRODUCING GUSTY WINDS ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF CRAWFORDVILLE TO SAINT MARKS...OR ALONG A LINE
EXTENDING FROM BROWN HOUSE TO HYDE PARK...MOVING NORTHEAST AT 35 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
THESE SHOWERS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3052 8404 3046 8404 3043 8408 3027 8408
3027 8424 3030 8425 3030 8471 3033 8471
3041 8462 3048 8440 3057 8438 3064 8430
3067 8431 3069 8429 3067 8401 3053 8398
TIME...MOT...LOC 1926Z 216DEG 28KT 3027 8450 3016 8424
42-DVDSpecial weather statement, Aug 29, 3:40 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
340 PM EDT WED AUG 29 2012
GAZ161-292015-
LANIER GA-
340 PM EDT WED AUG 29 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LANIER COUNTY...
* UNTIL 415 PM EDT
AT 334 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 7 MILES SOUTHEAST OF LAKELAND...OR NEAR STOCKTON...
MOVING NORTH AT 20 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3088 8297 3088 8302 3094 8305 3095 8317
3102 8318 3103 8320 3106 8320 3107 8317
3114 8317 3115 8304 3118 8305 3119 8304
3118 8297
TIME...MOT...LOC 1940Z 186DEG 19KT 3098 8300
42-DVDSpecial weather statement, Aug 29, 4:54 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
454 PM EDT WED AUG 29 2012
FLZ017-027-127-292130-
LEON FL-COASTAL WAKULLA FL-INLAND WAKULLA FL-
454 PM EDT WED AUG 29 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR SOUTHERN LEON AND
WAKULLA COUNTIES...
* UNTIL 530 PM EDT
AT 452 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES WEST OF
CRAWFORDVILLE TO SAINT MARKS...OR ALONG A LINE EXTENDING FROM SMITH
CREEK TO PORT LEON...MOVING NORTHEAST AT 30 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3014 8467 3022 8468 3023 8470 3025 8470
3026 8474 3029 8473 3032 8470 3033 8471
3040 8463 3037 8408 3022 8408 3008 8416
TIME...MOT...LOC 2054Z 226DEG 27KT 3022 8467 3014 8420
42-DVDSpecial weather statement, Aug 29, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
513 PM EDT WED AUG 29 2012
FLZ016-017-292200-
LEON FL-GADSDEN FL-
513 PM EDT WED AUG 29 2012
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR GADSDEN AND CENTRAL
AND NORTHERN LEON COUNTIES...
* UNTIL 600 PM EDT
AT 510 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF QUINCY TO
10 MILES EAST OF WOODVILLE...OR ALONG A LINE EXTENDING FROM BLOXHAM
TO FANLEW...MOVING NORTHEAST AT 30 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.
LAT...LON 3052 8404 3046 8404 3043 8408 3035 8408
3039 8465 3042 8468 3042 8471 3046 8471
3047 8474 3070 8459 3067 8401 3060 8401
3053 8398
TIME...MOT...LOC 2113Z 217DEG 27KT 3037 8467 3028 8408
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 3:13 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 48 hr |
| Aug 29, 3:13 AM EDT | High Surf Advisory | TAE | Bay, Gulf, Walton | 48 hr |
| Aug 29, 10:31 AM EDT | Special Weather Statement | TAE | Leon | 29 min |
| Aug 29, 12:39 PM EDT | Special Weather Statement | TAE | Wakulla | 51 min |
| Aug 29, 3:10 PM EDT | Special Weather Statement | TAE | Wakulla | 35 min |
| Aug 29, 3:27 PM EDT | Special Weather Statement | TAE | Leon | 48 min |
| Aug 29, 4:54 PM EDT | Special Weather Statement | TAE | Wakulla | 36 min |
| Aug 29, 5:47 PM EDT | Special Weather Statement | TAE | Jackson | 28 min |
| Aug 29, 5:59 PM EDT | Tornado Warning | TAE | Jackson | 31 min |
| Aug 29, 6:06 PM EDT | Tornado Warning | TAE | Jackson | 24 min |
| Aug 29, 6:54 PM EDT | Tornado Warning | TAE | Jackson | 36 min |
| Aug 29, 11:19 AM EDT | Special Weather Statement | TAE | Grady | 26 min |
| Aug 29, 11:47 AM EDT | Special Weather Statement | TAE | Grady, Mitchell, Thomas | 43 min |
| Aug 29, 12:31 PM EDT | Special Weather Statement | TAE | Colquitt | 44 min |
| Aug 29, 1:18 PM EDT | Special Weather Statement | TAE | Worth | 42 min |
| Aug 29, 2:59 PM EDT | Special Weather Statement | TAE | Berrien, Colquitt, Cook | 31 min |
| Aug 29, 3:40 PM EDT | Special Weather Statement | TAE | Lanier | 35 min |
| Aug 29, 6:24 PM EDT | Tornado Warning | TAE | Geneva, Houston | 36 min |
| Aug 29, 6:29 PM EDT | Tornado Warning | TAE | Houston | 31 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.